# SDR IXXA2022070501

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib Doubler
- Part number: 114T22058
- Part serial: NSN
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW LES 504 L/E AIR LOAD RIB UPPER CHORD CRACKED AFT
